Alert archive / Washington / Small Craft Advisories in 2021
Small Craft Advisory 126, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Jun 17, 2021, 2:29 AM PDT. It took effect at Jun 17, 2021, 3:00 PM PDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2021, 2:29 AM PDT (09:29 UTC)
- In effect from
- Jun 17, 2021, 3:00 PM PDT
- Expired
- Jun 19, 2021, 5:00 AM PDT
- In force
- 38 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
369 WHUS76 KSEW 170929 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 229 AM PDT Thu Jun 17 2021 PZZ131-132-171730- /O.NEW.KSEW.SC.Y.0126.210617T2200Z-210618T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 229 AM PDT Thu Jun 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT FRIDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 3 PM this afternoon to 5 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
9 follow-up statements
789 WHUS76 KSEW 171558 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 858 AM PDT Thu Jun 17 2021 PZZ131-132-180000- /O.CON.KSEW.SC.Y.0126.210617T2200Z-210618T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 858 AM PDT Thu Jun 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT FRIDAY... * WHAT...West winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...From 3 PM this afternoon to 5 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
483 WHUS76 KSEW 172154 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 254 PM PDT Thu Jun 17 2021 PZZ131-132-180600- /O.CON.KSEW.SC.Y.0126.210617T2200Z-210618T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 254 PM PDT Thu Jun 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... * WHAT...West winds 20 to 30 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
160 WHUS76 KSEW 180319 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 819 PM PDT Thu Jun 17 2021 PZZ150-153-156-181130- /O.EXA.KSEW.SC.Y.0126.000000T0000Z-210618T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 819 PM PDT Thu Jun 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT FRIDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 10 nm. * WHEN...Until 5 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-134-181130- /O.EXA.KSEW.SC.Y.0126.000000T0000Z-210618T1200Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 819 PM PDT Thu Jun 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT FRIDAY... * WHAT...South winds 15 to 25 kt Northern Inland Waters. Northwest wind 15 to 25 kt Admiralty Inlet. * WHERE...Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...Until 5 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-132-181130- /O.CON.KSEW.SC.Y.0126.000000T0000Z-210618T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 819 PM PDT Thu Jun 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... * WHAT...West winds 20 to 30 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
776 WHUS76 KSEW 180953 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 253 AM PDT Fri Jun 18 2021 PZZ133-181100- /O.CAN.KSEW.SC.Y.0126.000000T0000Z-210618T1200Z/ Northern Inland Waters Including The San Juan Islands- 253 AM PDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds over most of the northern inland waters have remained well below advisory strength, so the advisory has been cancelled. A few local winds to 20-24 knots will be possible south of the San Juan Islands near the east entrance of Strait of Juan de Fuca. $$ PZZ131-132-181800- /O.CON.KSEW.SC.Y.0126.000000T0000Z-210618T1200Z/ /O.NEW.KSEW.SC.Y.0127.210618T1900Z-210619T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 253 AM PDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM PDT SATURDAY... * WHAT...West winds 20 to 30 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 AM PDT early this morning. and again from noon today to 5 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Winds will ease a bit Friday morning before again increasing again Friday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-181800- /O.CON.KSEW.SC.Y.0126.000000T0000Z-210618T1200Z/ /O.NEW.KSEW.SC.Y.0127.210619T0100Z-210619T1200Z/ Admiralty Inlet- 253 AM PDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...Until 5 AM PDT early this morning and again from 6 PM this evening to 5 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-181800- /O.EXB.KSEW.SC.Y.0126.000000T0000Z-210619T0600Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 253 AM PDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts to 30 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Winds will increase late this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-181800- /O.EXT.KSEW.SC.Y.0126.000000T0000Z-210619T0600Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 253 AM PDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 10 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
874 WHUS76 KSEW 181555 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 855 AM PDT Fri Jun 18 2021 PZZ150-153-156-170-173-176-190000- /O.CON.KSEW.SC.Y.0126.000000T0000Z-210619T0600Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 855 AM PDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts to 30 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-132-190000- /O.CON.KSEW.SC.Y.0127.210618T1900Z-210619T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 855 AM PDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 AM PDT SATURDAY... * WHAT...West winds 20 to 30 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...From noon today to 5 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-190000- /O.CON.KSEW.SC.Y.0127.210619T0100Z-210619T1200Z/ Admiralty Inlet- 855 AM PDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...From 6 PM this evening to 5 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
071 WHUS76 KSEW 182156 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 256 PM PDT Fri Jun 18 2021 PZZ150-153-156-170-173-176-190600- /O.EXT.KSEW.SC.Y.0126.000000T0000Z-210619T1100Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 256 PM PDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts to 30 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 4 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-132-190600- /O.CON.KSEW.SC.Y.0127.000000T0000Z-210619T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 256 PM PDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WHAT...West winds 20 to 30 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-190600- /O.CON.KSEW.SC.Y.0127.210619T0100Z-210619T1200Z/ Admiralty Inlet- 256 PM PDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...From 6 PM this evening to 5 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
352 WHUS76 KSEW 190030 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 530 PM PDT Fri Jun 18 2021 PZZ131-132-190830- /O.UPG.KSEW.SC.Y.0127.000000T0000Z-210619T1200Z/ /O.NEW.KSEW.GL.W.0041.210619T0030Z-210619T0800Z/ /O.NEW.KSEW.SC.Y.0128.210619T0800Z-210619T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 530 PM PDT Fri Jun 18 2021 ...GALE WARNING IN EFFECT UNTIL 1 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 5 AM PDT SATURDAY... * WHAT...For the Gale Warning, west winds 25 to 35 kt. For the Small Craft Advisory, west winds 20 to 30 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Gale Warning, until 1 AM PDT Saturday. For the Small Craft Advisory, from 1 AM to 5 AM PDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ150-153-156-170-173-176-190830- /O.CON.KSEW.SC.Y.0126.000000T0000Z-210619T1100Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 530 PM PDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 4 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-190830- /O.CON.KSEW.SC.Y.0127.210619T0100Z-210619T1200Z/ Admiralty Inlet- 530 PM PDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...Until 5 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
298 WHUS76 KSEW 190312 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 812 PM PDT Fri Jun 18 2021 PZZ131-132-191115- /O.EXT.KSEW.GL.W.0041.000000T0000Z-210619T1200Z/ /O.CAN.KSEW.SC.Y.0128.210619T0800Z-210619T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 812 PM PDT Fri Jun 18 2021 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...West winds 25 to 35 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 AM PDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ150-153-156-170-173-176-191115- /O.EXT.KSEW.SC.Y.0126.000000T0000Z-210619T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 812 PM PDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 5 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-191115- /O.CON.KSEW.SC.Y.0127.000000T0000Z-210619T1200Z/ Admiralty Inlet- 812 PM PDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...Until 5 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
664 WHUS76 KSEW 191004 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 304 AM PDT Sat Jun 19 2021 PZZ131-132-191200- /O.CON.KSEW.GL.W.0041.000000T0000Z-210619T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 304 AM PDT Sat Jun 19 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WHAT...West winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 AM PDT early this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ150-153-156-170-173-176-191815- /O.CON.KSEW.SC.Y.0126.000000T0000Z-210619T1200Z/ /O.NEW.KSEW.SC.Y.0129.210620T0600Z-210620T1800Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 304 AM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT SUNDAY... * WHAT...For the first Small Craft Advisory, northwest winds 15 to 25 kt. For the second Small Craft Advisory, northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...For the Small Craft Advisory, until 5 AM PDT early this morning. For the Small Craft Advisory, from 11 PM this evening to 11 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-191200- /O.CON.KSEW.SC.Y.0127.000000T0000Z-210619T1200Z/ Admiralty Inlet- 304 AM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...Until 5 AM PDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Jun 16, 8:26 PM PDT, 6 hours 3 minutes earlier.
Area forecast discussion, Jun 16, 8:26 PM PDT, 6 hours 3 minutes before
Area Forecast Discussion National Weather Service Seattle WA 826 PM PDT Wed Jun 16 2021 .SYNOPSIS...Weak high pressure will persist through the end of the week. An upper ridge will strengthen over the weekend and the air mass will warm through early next week. Monday could be the hottest day of the year so far across portions of Western Washington. && .SHORT TERM /TONIGHT THROUGH SATURDAY/...A quiet night ahead with mainly clear skies (some patchy low clouds on the coast) and lows near 50. The current forecast is on track. 33 Previous discussion...A patch of high clouds is departing and skies should be mostly clear through Thursday. A weather system offshore will bring some rain to the BC coast north of Vancouver Island, but only the southernmost portion of that front will reach the northern coastal waters as it dries up on Thursday. Marine layer leftover clouds from that system will reach the coast Thursday night and Friday morning but should burn off for a mostly sunny day across Western Washington Friday afternoon and another mostly sunny day Saturday. Temps will be pleasant with highs ranging from the mid and upper 60s at the coastal beaches to the mid and upper 70s in the interior. 19 .LONG TERM /SUNDAY THROUGH WEDNESDAY/...The air warms through early next week and Monday should be the hottest day. Highs along the I-5 corridor from the metro area south ought to break the 90- degree mark Monday afternoon and a couple of new daily record high temps could be set. Marine layer cooling will bring temps down Tuesday and Wednesday--breaking the two day fever. 19 && .AVIATION...Expect VFR conditions through the period. Northerly winds to prevail through this evening before becoming light and variable tonight. Wind speeds generally remaining AOB 10 knots through this evening. KSEA...VFR conditions through the period. Northerly winds to prevail through the remainder of the period, with speeds AOB 10 knots through this evening. Winds will shift to the northeast this evening, decreasing to around 5 knots tonight. Pullin && .MARINE...High pressure will remain offshore through this weekend with lower pressure inland. While conditions will generally be calmer across most area waters, this will promote strong diurnal westerly winds down the Strait of Juan de Fuca Thursday - Friday along with advisory level winds offshore Friday afternoon and evening. Flow will transition to offshore Sunday night into Monday before switching back to onshore Tuesday. Northwesterly winds will persist over the offshore waters with periods of advisory level winds possible Sunday through Tuesday. Pullin && .HYDROLOGY...The daily hydrology discussion has ended until the start of the next rainy season; it will only be updated as needed until then. && .SEW WATCHES/WARNINGS/ADVISORIES... WA...None. PZ...None. && www.weather.gov/seattle
Nearby
Small Craft Advisories in Washington, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.